# SDR MYWA970006

- Difficulty date: April 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N887MA
- Make and model: Boeing 727225
- Aircraft serial: 21857
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Contaminated
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM IQT AND AT 15,000 FEET FIRE WARNING BELL SOUNDED WITH NO LIGHT, WENT THROUGH AOM PROCEDURES AND RETURNED TO IQT.  TROUBLESHOT FIRE WARNING SYSTEM AND FOUND AFT FIRE WARNING SENSOR CONNECTOR ON NR 3 ENGINE, CONTAMINATED WITH OIL.  CLEANED CONNECTOR AND RESAFTIED.  OPS TESTED FIRE WARNING SYSTEM, OPS CHECKED NORMAL.  (M)
